# SDR YENA2018050100193

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 41,411 hours, 14,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 064317
- Condition: No Test
- Location: Emergency Light
- Part time: 41,411 hours, 14,351 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R EMERGENCY LIGHT BATTERIES AT 10WL,11WL,12WL, AND 13WL IAW AMM 33-51-38.   TESTED OK.
